# SDR ORJA96106

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49421
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AT SJC, NOSE GEAR UNSAFE LIGHT REMAINED ON.  AFTER PERFORMING ABNORMALS CHECKLIST LIGHT REMAINED ON.  AFTER LEVELING AT FL 330 FEET LIGHT WENT OUT.  ADJUSTED PROX SENSOR D1-32 AND PERFORMED GEAR SWING TEST IAW MM 32-60-00.  OPS CHECKS GOOD.  (M)
